Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 84, NWS Atlanta, GA

May 11, 2019Dawson County, Lumpkin County, White County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2019, 6:12 AM EDT for Dawson County, Lumpkin County, White County, Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2019, 6:12 AM EDT (10:12 UTC)
Expired
May 11, 2019, 7:00 AM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dawson County, GA, Lumpkin County, GA, White County, GA

The radar

The Atlanta radar (KFFC), 144 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 6:20 AM EDTTSTM WND DMG4 Se Amicalola Falls St, GA911 AND FIRE DEPARTMENT REPORT 3 TREES DOWN AND GOUND COVERED WITH PEA SIZED HAIL ALONG BAILEY WATERS ROAD NEAR HIGHWAY 52.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
242 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

745 
WUUS52 KFFC 111012
SVRFFC
GAC085-187-311-111100-
/O.NEW.KFFC.SV.W.0084.190511T1012Z-190511T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
612 AM EDT Sat May 11 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Lumpkin County in north central Georgia...
  Southwestern White County in northeastern Georgia...
  Northwestern Dawson County in north central Georgia...

* Until 700 AM EDT.

* At 612 AM EDT, a severe thunderstorm was located over Juno, or 7
  miles northwest of Dawsonville, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dahlonega, Cleveland, Auraria, Garland, Porter Springs, Nimblewill,
  Qualatchee Lake and Juno.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3459 8370 3450 8381 3450 8384 3447 8388
      3446 8425 3455 8428 3467 8382
TIME...MOT...LOC 1012Z 258DEG 32KT 3451 8418 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
690 
WWUS52 KFFC 111033
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
633 AM EDT Sat May 11 2019

GAC085-111043-
/O.CAN.KFFC.SV.W.0084.000000T0000Z-190511T1100Z/
Dawson GA-
633 AM EDT Sat May 11 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DAWSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3459 8370 3450 8381 3450 8384 3447 8388
      3446 8410 3447 8410 3447 8411 3454 8419
      3457 8419 3467 8382
TIME...MOT...LOC 1033Z 262DEG 25KT 3452 8403 

$$

GAC187-311-111100-
/O.CON.KFFC.SV.W.0084.000000T0000Z-190511T1100Z/
Lumpkin GA-White GA-
633 AM EDT Sat May 11 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM EDT
FOR LUMPKIN AND SOUTHWESTERN WHITE COUNTIES...

At 633 AM EDT, a severe thunderstorm was located over Dahlonega,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dahlonega, Cleveland, Auraria, Garland, Porter Springs, Nimblewill
and Qualatchee Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3459 8370 3450 8381 3450 8384 3447 8388
      3446 8410 3447 8410 3447 8411 3454 8419
      3457 8419 3467 8382
TIME...MOT...LOC 1033Z 262DEG 25KT 3452 8403 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:50 AM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 11, 4:50 AM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
450 AM EDT Sat May 11 2019

.SHORT TERM /Today through Sunday/...

To begin the short term period, the forecast area remains underneath
persistent southwesterly flow aloft. A shortwave embedded within the
flow is moving northeastward from south Mississippi and towards
Georgia. Thunderstorms out ahead of this disturbance have been
moving across north Georgia during the overnight hours and another
round is currently entering into the northwest corner of the CWA.
Some thunderstorms associated with this line may be strong and could
be capable of producing gusty winds, frequent lightning, and small,
sub-severe criteria hail. PoPs will remain categorical across far
north Georgia during the morning and through the rest of the day
Saturday, and likely PoPs will also build in across central Georgia
starting around mid-morning as thunderstorms redevelop across the
area.

MLCAPE values are expected to peak around 2000 J/kg this afternoon.
Sufficient deep shear will also be in place during this time to
support some organized convection as the upper-level shortwave
approaches the area, although a focused lifting mechanism will be
lacking which will limit how organized the storms will be. At this
time, the primary severe threat appears to be damaging wind gusts,
although some large hail is also possible with some isolated storms.
PWATs across the area will be in the 1.3 to 1.7 range, and the axis
of the heaviest precipitation is expected to be along and north of
the I-85 corridor. The highest totals are anticipated in the higher
elevations of the far northeast, where 2-3 inches are possible
throughout Saturday. The airmass will remain moist and summer-like
throughout the day on Sunday. Models are furthermore indicating
another strong mid/upper level disturbance and associated surface
front moving through the area throughout the day on Sunday, which
will bring categorical PoPs across the area. With moderate
instability and increased deep-layer shear, there is once again the
potential for some thunderstorms to be strong to severe on Sunday.

King

&&

.LONG TERM /Sunday Night through Friday/...

Aside from the departing frontal system that stalls near the
extreme southern part of the CWA late Sunday into Monday with
lingering low end pops for showers or storms, the majority of the
fcst period looks to be benign and ridge dominated. A weak upper
wave and attendant backdoor sfc front could bring a slight chance
of showers or storms to north GA late Wednesday into Thursday,
though guidance still has some timing and moisture discrepancies.

Min temps will actually be rather cool in the upper 40s to low
50s for most areas Monday through Wednesday, then moderate back
to near or slightly above normal for the end of the work week.

Baker

&&

.AVIATION...
06Z Update...
Showers and thunderstorms are ongoing across portions of northeast
GA, and another round is moving eastward towards the forecast area
from north AL. After a break from the precipitation, -SHRA is
anticipated to return around 14-15Z. Thunder is also possible
throughout the daytime on Saturday, with the most likely time of
TSRA being between 18Z and 00Z. Currently carrying a PROB30 for
TSRA at this time but will need to re-evaluate in ensuing updates
and possibly include a TEMPO group. VFR cigs to start the period
are expected to drop to low-end MVFR during the early morning
hours starting around 09Z, then gradually lift back to VFR by 18Z.
Some MVFR visibility restrictions are moreover possible during the
morning hours as well.

//ATL Confidence...06Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  66  77  59 /  70  70  90  40
Atlanta         80  66  76  59 /  80  70  90  30
Blairsville     72  61  70  53 /  90  90  90  50
Cartersville    78  65  76  57 /  90  80  90  30
Columbus        84  68  80  63 /  70  60  80  20
Gainesville     76  65  74  58 /  90  80  90  40
Macon           84  67  81  63 /  70  60  70  40
Rome            79  65  77  57 /  90  80  80  20
Peachtree City  81  66  77  59 /  70  60  90  30
Vidalia         88  69  85  67 /  70  70  70  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Baker
AVIATION...King
Hazardous weather outlook, May 11, 5:08 AM EDT, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
508 AM EDT Sat May 11 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-120915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
508 AM EDT Sat May 11 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are expected today into tonight across
north and central Georgia. A few storms could be strong to severe.
The primary hazards with the strongest storms will be damaging
winds, large hail, frequent lightning and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Showers and thunderstorms can be expected Sunday into early
Monday. Some storms could be strong to severe Sunday. The primary
hazards with the strongest storms will be damaging winds, large
hail, frequent lightning, and heavy rain with localized flooding.
A few brief spin up tornadoes are also possible.

There will be a slight chance of thunderstorms late Wednesday
night into Thursday across north Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, May 11, 3:27 AM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 AM EDT Sat May 11 2019

GAZ011-019-110800-
Chattooga GA-Floyd GA-
327 AM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHATTOOGA AND FLOYD
COUNTIES UNTIL 400 AM EDT...

At 327 AM EDT...a strong thunderstorm was over Holland, or 11 miles
west of Rome...moving northeast at 35 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Shannon, Lyerly, Coosa, Chattoogaville, Tidings, Armuchee and
Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3450 8517 3442 8510 3441 8511 3440 8509
      3428 8507 3419 8544 3420 8545 3437 8548
TIME...MOT...LOC 0727Z 245DEG 32KT 3432 8536

HAIL...0.25IN
WIND...50MPH
Special weather statement, May 11, 4:16 AM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 AM EDT Sat May 11 2019

GAZ012-019-020-110845-
Gordon GA-Bartow GA-Floyd GA-
416 AM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GORDON...NORTHERN BARTOW
AND EASTERN FLOYD COUNTIES UNTIL 445 AM EDT...

At 416 AM EDT...a strong thunderstorm was over Pinson, or 8 miles
northeast of Rome...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Calhoun, Adairsville, White, Plainville, Shannon, Fairmount,
Sonoraville, Pinson, Pine Log, Folsom and Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3442 8518 3451 8477 3440 8465 3428 8471
      3429 8518
TIME...MOT...LOC 0816Z 260DEG 30KT 3436 8509

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 11, 5:24 AM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
524 AM EDT Sat May 11 2019

GAZ013-014-111000-
Dawson GA-Pickens GA-
524 AM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAWSON AND PICKENS
COUNTIES UNTIL 600 AM EDT...

At 524 AM EDT...a strong thunderstorm was near Talmadge, or near
Jasper...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Jasper, Nelson, Talking Rock, Amicalola Falls State Park, Sequoyah
Lake, Marblehill, Juno, Fausett Lake, Blaine, Lake Tamarack,
Talmadge, Tate, Hinton and McKee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3456 8419 3454 8419 3448 8412 3438 8415
      3439 8458 3441 8458 3441 8459 3451 8461
      3455 8442 3455 8437 3456 8437 3458 8430
      3457 8429 3457 8426 3459 8425 3459 8423
TIME...MOT...LOC 0924Z 258DEG 28KT 3444 8451

HAIL...0.25IN
WIND...50MPH
Special weather statement, May 11, 6:05 AM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
605 AM EDT Sat May 11 2019

GAZ014-015-111030-
Dawson GA-Lumpkin GA-
605 AM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAWSON AND LUMPKIN
COUNTIES UNTIL 630 AM EDT...

At 604 AM EDT...a strong thunderstorm was over Fausett Lake, or 9
miles northwest of Dawsonville...moving northeast at 35 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dahlonega, Amicalola Falls State Park, Len Foote Hike Inn, Camp
Merrill, Auraria, Porter Springs, Nimblewill, Gooch Mountain Shelter,
McKee, Juno and Fausett Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3461 8388 3447 8394 3445 8426 3447 8426
      3447 8432 3455 8435 3456 8435 3458 8430
      3457 8429 3457 8426 3459 8425 3461 8419
      3460 8419 3462 8418 3466 8407 3464 8404
      3467 8403 3469 8399
TIME...MOT...LOC 1004Z 239DEG 32KT 3452 8424

HAIL...0.88IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:27 PM EDTSpecial Weather StatementFFCCoweta, Heard48 min
May 10, 11:42 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard33 min
May 11, 12:08 AM EDTSpecial Weather StatementFFCCoweta, Fayette37 min
May 11, 3:27 AM EDTSpecial Weather StatementFFCFloyd33 min
May 11, 4:16 AM EDTSpecial Weather StatementFFCGordon29 min
May 11, 5:24 AM EDTSpecial Weather StatementFFCDawson, Pickens36 min
May 11, 6:05 AM EDTSpecial Weather StatementFFCLumpkin25 min
May 11, 6:31 AM EDTSpecial Weather StatementFFCPickens44 min
May 11, 7:03 AM EDTSpecial Weather StatementFFCWhite42 min
May 11, 7:21 AM EDTSpecial Weather StatementFFCDawson, Pickens39 min
May 11, 10:28 AM EDTSpecial Weather StatementFFCTowns32 min
May 11, 10:40 AM EDTRiver Flood WarningFFCDade23 hr
May 11, 12:39 PM EDTSpecial Weather StatementFFCUnion36 min
May 11, 2:02 PM EDTSpecial Weather StatementFFCDooly28 min
May 11, 2:09 PM EDTSpecial Weather StatementFFCBaldwin36 min
May 11, 2:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
May 11, 2:23 PM EDTSpecial Weather StatementFFCPeach37 min
May 11, 2:32 PM EDTSpecial Weather StatementFFCTalbot28 min
May 11, 2:36 PM EDTSpecial Weather StatementFFCWebster24 min
May 11, 2:38 PM EDTSpecial Weather StatementFFCStewart37 min
May 11, 2:39 PM EDTSpecial Weather StatementFFCMacon36 min
May 11, 2:46 PM EDTSpecial Weather StatementFFCHancock29 min
May 11, 2:52 PM EDTSpecial Weather StatementFFCDooly23 min
May 11, 2:55 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Washington36 min
May 11, 2:58 PM EDTSpecial Weather StatementFFCUpson32 min
May 11, 2:59 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee31 min
May 11, 3:05 PM EDTSpecial Weather StatementFFCWebster25 min
May 11, 3:15 PM EDTSpecial Weather StatementFFCMacon30 min
May 11, 3:24 PM EDTSpecial Weather StatementFFCSumter36 min
May 11, 3:28 PM EDTSpecial Weather StatementFFCCrisp32 min
May 11, 3:30 PM EDTSpecial Weather StatementFFCGlascock30 min
May 11, 3:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter29 min
May 11, 3:32 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson28 min
May 11, 3:38 PM EDTSpecial Weather StatementFFCCrawford37 min
May 11, 3:42 PM EDTSevere Thunderstorm WarningFFCTwiggs33 min
May 11, 3:46 PM EDTSpecial Weather StatementFFCMacon29 min
May 11, 3:51 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Macon24 min
May 11, 3:57 PM EDTSpecial Weather StatementFFCJasper33 min
May 11, 4:00 PM EDTSpecial Weather StatementFFCPutnam30 min
May 11, 4:01 PM EDTSpecial Weather StatementFFCGlascock29 min
May 11, 4:05 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski25 min
May 11, 4:06 PM EDTSpecial Weather StatementFFCJefferson24 min
May 11, 4:12 PM EDTSpecial Weather StatementFFCWilcox33 min
May 11, 4:15 PM EDTSpecial Weather StatementFFCWilkinson30 min
May 11, 4:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
May 11, 4:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Twiggs19 min
May 11, 4:29 PM EDTSpecial Weather StatementFFCGlascock31 min
May 11, 4:31 PM EDTSpecial Weather StatementFFCJasper, Putnam29 min
May 11, 4:33 PM EDTSpecial Weather StatementFFCBleckley, Dodge27 min
May 11, 4:42 PM EDTSpecial Weather StatementFFCBanks33 min
May 11, 4:44 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson31 min
May 11, 4:50 PM EDTSpecial Weather StatementFFCTelfair, Wheeler25 min
May 11, 4:58 PM EDTSpecial Weather StatementFFCPutnam32 min
May 11, 5:01 PM EDTSpecial Weather StatementFFCLaurens29 min
May 11, 5:08 PM EDTSpecial Weather StatementFFCClarke37 min
May 11, 5:12 PM EDTSpecial Weather StatementFFCBaldwin, Washington33 min
May 11, 5:15 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler30 min
May 11, 5:22 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen23 min
May 11, 5:29 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington31 min
May 11, 5:34 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oconee, Oglethorpe, Wilkes29 min
May 11, 5:44 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen31 min
May 11, 5:48 PM EDTSpecial Weather StatementFFCMontgomery, Toombs27 min
May 11, 5:52 PM EDTSpecial Weather StatementFFCJefferson23 min
May 11, 5:59 PM EDTSpecial Weather StatementFFCEmanuel31 min
May 11, 6:05 PM EDTSpecial Weather StatementFFCMadison25 min
May 11, 6:16 PM EDTFlash Flood WarningFFCMadison, Oglethorpe104 min
May 11, 6:18 PM EDTSpecial Weather StatementFFCJefferson27 min
May 11, 6:41 PM EDTSpecial Weather StatementFFCJackson49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.